Theoretical Economics Letters

Theoretical Economics Letters

ISSN Print: 2162-2078
ISSN Online: 2162-2086
www.scirp.org/journal/tel
E-mail: tel@scirp.org
"Evolutionarily Stable Conjectures and Social Optimality in Oligopolies"
written by Swapnika Reddy Rachapalli, Praveen Kulshreshtha,
published by Theoretical Economics Letters, Vol.3 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top